# SDR DALA2021070203620

- Difficulty date: July 2, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N354DN
- Make and model: Airbus A321-211
- Aircraft serial: 8332
- Aircraft time: 7,661 hours, 3,309 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R3 Door Damper
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3R DOOR , DOOR DAMPER PRESSURE IS LOW. ADDITIONAL INFORMATION 001-0371:5222-2005/002 00115 RECHARGED PER A321 AMM 52-22-00-614-002-A. (LP# 1860858)
